MAUDE Adverse Event Report: TELEFLEX MEDICAL MAD NASAL WITH 3 ML SYRINGE; NEBULIZER, MEDICINAL, NON-VENT

TELEFLEX MEDICAL MAD NASAL WITH 3 ML SYRINGE; NEBULIZER, MEDICINAL, NON-VENT
Model Number IPN915303
Medical Device Problem Code Inadequate Instructions for Healthcare Professional (1319)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) failure mode "missing data on the packaging" could be confirmed with picture attached.However, it is necessary to receive the physical sample to perform a proper investigation, determinate the root cause & corrective actions.Dhr investigation did not show issues related to complaint.If the complaint samples become available at a later date, this complaint will be updated accordingly.
 
Event or Problem Description
It was reported that " missing model and lot data on the packaging.The issue was identified at incoming inspection.".
 
Additional Manufacturer Narrative
(b)(4).The reported issue 'missing data on the packaging' was confirmed upon investigation of the returned sample.The customer provided one photo and returned one-unit mad100 mad nasal with 3 ml syringe for investigation.Visual inspection of the sample confirmed that the packaging is missing part of the labeling that includes the lot information.A device history record review was performed, and no relevant findings were identified.Based on the investigation of the returned complaint device, the root cause was identified to be a manufacturing issue related to not purging and scraping all the blank (unprinted) pouches.Corrective actions were previously implemented to address this issue.The returned sample was manufactured prior to the implementation of the corrective actions.
 
Event or Problem Description

Brand Name
MAD NASAL WITH 3 ML SYRINGE
Common Device Name
NEBULIZER, MEDICINAL, NON-VENT
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23449117
Report Number3003898360-2025-00803
Device Sequence Number15472325
Product Code CCQ
UDI-Device Identifier14026704709813
UDI-Public(01)14026704709813(11)250114(17)280114(10)73A2500446(21)
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915303
Device Catalogue NumberMAD100
Device Lot Number73A2500446
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown